Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 8, NWS San Angelo, TX

May 19, 2017Nolan County, Texas

NWS San Angelo, TX issued this flash flood warning at May 19, 2017, 4:40 AM CDT for Nolan County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2017, 4:40 AM CDT (09:40 UTC)
Expired
May 19, 2017, 7:30 AM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

County Nolan County, TX

The radar

The Dyess AFB radar (KDYX), 108 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4527 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

061 
WGUS54 KSJT 190940
FFWSJT
TXC353-191230-
/O.NEW.KSJT.FF.W.0008.170519T0940Z-170519T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Angelo TX
440 AM CDT FRI MAY 19 2017

The National Weather Service in San Angelo has issued a

* Flash Flood Warning for...
  Nolan County in west central Texas...

* Until 730 AM CDT

* At 436 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have 
  already fallen in western locations of Nolan County, and 
  additional thunderstorms continue to move into the area. Flash 
  flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Sweetwater, Roscoe, Nolan, Maryneal, Wastella, Champion, Us-
  84 Near The Nolan-
  Fisher County Line, The Intersection Of Highway 70 And Ranch Road
  53, Lake Sweetwater, The Intersection Of Ranch Road 608 And Highway
  147, Camp Boothe Oaks and I-20 Near The Nolan-
  Mitchell County Line.

This includes the following low water crossings ...
    FM 2035 crossing Bitter Creek...
    On frontage roads along Interstate 20... 
    County Road 143 crossing Idlewild Creek...
    County Road 180 crossing Bear Creek and
    crossings along County Road 226.
Do not drive through these low water crossings or any other
low water crossing with water flowing across the roadway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3252 10015 3218 10015 3213 10066 3252 10066
      3253 10062

$$

sn

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 19, 3:57 AM CDT, 43 minutes earlier.

Area forecast discussion, May 19, 3:57 AM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
357 AM CDT Fri May 19 2017

.SHORT TERM...
(Today and Tonight)

Ongoing convection early this morning in the western Big Country has
prompted Severe Thunderstorm Watch 244 that is valid through 9 AM.
Currently, we have one severe thunderstorm in southwestern Nolan
County with more severe convection moving in from the west. Primary
concerns are large hail and damaging winds, although an isolated
tornado or two cannot be ruled out, and one tornado warning has
already been issued to the west of our area. PoPs for this morning
reflect the current convection that is expected to persist into the
morning hours past 12Z. Expect much of these thunderstorms to weaken
and dissipate by late morning. Additional shower and thunderstorm
activity is possible farther east and south this afternoon.

Tonight a cold front will move south through the area, bringing a
chance for showers and thunderstorms to much of the area. The best
chances will be east of a Haskell, to Abilene, to Junction line.
The southern extent of shower and thunderstorm chances depends on
the speed of the front as it moves south. With convection expected
to accompany the cold front, the effective front will likely move to
the south a little faster than models indicate, thus have likely
chances as far south as the I-10 corridor. Severe weather will be
possible with these storms overnight, with large hail and damaging
winds being the main hazards.

Expect another warm day with highs in the mid to upper 80s, and
muggy overnight lows in the upper 50s to mid 60s.

.LONG TERM...
On Saturday, a cold front will be south of the forecast area, with
north winds of 10 to 15 mph. The best PoPs will be across the
southern half of the forecast area, with rain chances slowly
pushing south of the area Saturday night into Sunday morning.
Cooler temperatures are forecast behind the front, with highs
mainly in the mid to upper 70s. The cold front will sag farther
south on Sunday, with the better rain chances shifting south of
the forecast area. Slight chance/low end chance PoPs were
continued for the southern half of the region.

For the first part of next week, a large upper level trough will
move across the Plains. Both the GFS and ECMWF indicate a
disturbance moving across the region Sunday night into Monday,
resulting in shower and thunderstorm development, especially across
the southern half of the forecast area. A cold front will then move
south through the region late Monday into Tuesday, resulting in
another chance of showers and thunderstorms. Cooler temperatures are
expected behind the front along with gusty north winds. Temperatures
will be below normal for the first half of the week, with highs
mainly in the upper 70s to lower 80s and overnight lows in the upper
50s to lower 60s. A slow warm up will ensue for latter part of the
work week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 84  58  76  56 /  50  60  20  20
San Angelo 	 88  62  78  59 /  50  50  30  40
Junction 	 86  66  79  61 /  40  60  60  60
Brownwood 	 84  63  76  57 /  40  60  40  40
Sweetwater 	 87  56  75  55 /  60  40  10  10
Ozona      	 88  62  79  59 /  50  50  40  50

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

20/Daniels
Hazardous weather outlook, May 19, 4:40 AM CDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
440 AM CDT Fri May 19 2017

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-200945-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
440 AM CDT Fri May 19 2017

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...Today and Tonight

Thunderstorms will be possible today and tonight across much of
West Central Texas. Some of these storms may become strong to
severe, with large hail, damaging winds, isolated tornadoes, and
dangerous lightning being the main hazards. In addition, locally
heavy rainfall will be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms will be possible across much of West Central Texas
Saturday through Tuesday. The main hazards will be dangerous
lightning and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight.

In the hours before

Local storm report, May 18, 11:43 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
1143 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             CREWS                   31.93N  99.78W
05/18/2017  E2.75 INCH       RUNNELS            TX   BROADCAST MEDIA

0448 PM     HAIL             NOVICE                  31.99N  99.62W
05/18/2017  E1.25 INCH       COLEMAN            TX   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL WAS REPORTED.

0452 PM     HAIL             NOVICE                  31.99N  99.62W
05/18/2017  E1.50 INCH       COLEMAN            TX   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL WAS REPORTED.

0508 PM     HAIL             4 SE NOVICE             31.95N  99.58W
05/18/2017  E1.25 INCH       COLEMAN            TX   BROADCAST MEDIA

            HALF DOLLAR SIZE HAIL WAS REPORTED.

0525 PM     HAIL             EULA                    32.34N  99.56W
05/18/2017  E1.75 INCH       CALLAHAN           TX   LAW ENFORCEMENT

0528 PM     HAIL             CLYDE                   32.40N  99.50W
05/18/2017  E1.00 INCH       CALLAHAN           TX   PUBLIC

            HAIL UP TO QUARTER SIZE WAS REPORTED.

0531 PM     HAIL             4 ENE HAMBY             32.55N  99.57W
05/18/2017  E1.75 INCH       SHACKELFORD        TX   BROADCAST MEDIA

0532 PM     HAIL             7 N COLEMAN             31.93N  99.43W
05/18/2017  E2.50 INCH       COLEMAN            TX   STORM CHASER

            HAIL ALSO TOOK OUT WINDSHIELD

0535 PM     HAIL             6 NE SILVER VALLEY      32.02N  99.48W
05/18/2017  E1.75 INCH       COLEMAN            TX   TRAINED SPOTTER

            GOLBALL SIZE HAIL WAS REPORTED ON THE SOUTH SIDE OF
            LAKE COLEMAN.

0548 PM     TSTM WND DMG     6 NE SILVER VALLEY      32.02N  99.48W
05/18/2017                   COLEMAN            TX   TRAINED SPOTTER

            WIND DAMAGE WAS REPORTED TO CARPORTS AND CANOPIES OF
            RESIDENCES AT LAKE COLEMAN. ROOF SHINGLE DAMAGE WAS ALSO
            REPORTED.

0704 PM     HAIL             CROSS CUT               32.03N  99.13W
05/18/2017  E1.00 INCH       BROWN              TX   AMATEUR RADIO

            QUARTER SIZE HAIL WAS REPORTED.

0711 PM     HAIL             CROSS PLAINS            32.13N  99.17W
05/18/2017  E1.75 INCH       CALLAHAN           TX   LAW ENFORCEMENT

0714 PM     FUNNEL CLOUD     CROSS CUT               32.03N  99.13W
05/18/2017                   BROWN              TX   TRAINED SPOTTER

            SPOTTER REPORT RELAYED TO S.O.

0716 PM     HAIL             CROSS PLAINS            32.13N  99.17W
05/18/2017  E1.75 INCH       CALLAHAN           TX   LAW ENFORCEMENT

0727 PM     HAIL             CROSS CUT               32.03N  99.13W
05/18/2017  E1.00 INCH       BROWN              TX   AMATEUR RADIO

            QUARTER SIZE HAIL WAS REPORTED.

0739 PM     TSTM WND DMG     3 S CROSS CUT           31.99N  99.13W
05/18/2017                   BROWN              TX   TRAINED SPOTTER

            POWER LINES AND POWER POLES WERE BLOWN DOWN. LARGE
            TREES ALSO DOWN.

0804 PM     TORNADO          3 NW MAY                32.01N  98.96W
05/18/2017                   BROWN              TX   AMATEUR RADIO

            CONFIRMED REPORT OF A TORNADO ON THE GROUND.

0804 PM     TORNADO          1 SE MAY                31.97N  98.91W
05/18/2017                   BROWN              TX   AMATEUR RADIO

            TIME OF REPORTE CORECTED TO 804 PM. TRAINED SPOTTER
            REPORTED A TORNADO 1/8 TO 1/4 MILE WIDE AND LOCATED 1
            MILE SOUTHEAST OF MAY.

0818 PM     TORNADO          N MAY                   31.98N  98.92W
05/18/2017                   BROWN              TX   AMATEUR RADIO

            A TORNADO WAS REPORTED IN THE VICINITY OF THE TOWN OF
            MAY ON HIGHWAY 183.

1001 PM     HAIL             BLACKWELL               32.09N 100.32W
05/18/2017  E1.00 INCH       NOLAN              TX   PUBLIC

            QUARTER SIZE HAIL WAS REPORTED.

&&

EVENT NUMBER SJT1700078 SJT1700068 SJT1700069 SJT1700070 SJT1700071
SJT1700072 SJT1700076 SJT1700073 SJT1700074 SJT1700075 SJT1700077
SJT1700079 SJT1700081 SJT1700080 SJT1700082 SJT1700083 SJT1700084
SJT1700086 SJT1700085 SJT1700087

19
Special weather statement, May 19, 12:21 AM CDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1221 AM CDT FRI MAY 19 2017

TXZ127-128-190615-
Callahan TX-Taylor TX-
1221 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALLAHAN AND SOUTHEASTERN
TAYLOR COUNTIES UNTIL 115 AM CDT...

At 1220 AM CDT, Doppler radar was tracking a strong thunderstorm near
Putnam, or 12 miles east of Baird, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Putnam, Atwell, Dudley, Admiral, I-20 Near The Callahan-
Eastland County Line and The Intersection Of US-283 And Highway 36.

This includes Interstate 20 between Mile Markers 309 and 323.

LAT...LON 3213 9971 3219 9976 3237 9939 3252 9923
      3251 9911 3217 9912
TIME...MOT...LOC 0520Z 232DEG 21KT 3245 9919

sn
Special weather statement, May 19, 1:18 AM CDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service San Angelo TX
118 AM CDT FRI MAY 19 2017

TXZ128-190715-
Callahan TX-
118 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALLAHAN COUNTY
UNTIL 215 AM CDT...

At 118 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Cross Plains, or 13 miles south of Baird, moving
east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cross Plains, Atwell, Admiral, The Intersection Of US-
283 And Highway 36 and Us-283 Near The Coleman-Callahan County Line.

LAT...LON 3208 9949 3218 9949 3228 9940 3235 9912
      3208 9912
TIME...MOT...LOC 0618Z 262DEG 17KT 3221 9936

sn
Special weather statement, May 19, 2:36 AM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service San Angelo TX
236 AM CDT FRI MAY 19 2017

TXZ049-054-190830-
Fisher TX-Nolan TX-
236 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NOLAN AND SOUTHERN
FISHER COUNTIES UNTIL 330 AM CDT...

At 236 AM CDT, Doppler radar was tracking a strong thunderstorm near
Roscoe, moving northeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hamlin, Roscoe, Roby, McCaulley, Sylvester, Wastella, Longworth,
Gannon, Busby, Capitola, I-20 Near The Nolan-
Mitchell County Line and Us-84 Near The Nolan-Fisher County Line.

This includes Interstate 20 between Mile Markers 229 and 231.

LAT...LON 3291 10015 3254 10015 3249 10043 3240 10066
      3262 10066
TIME...MOT...LOC 0736Z 232DEG 20KT 3251 10057

sn
Special weather statement, May 19, 2:57 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service San Angelo TX
257 AM CDT FRI MAY 19 2017

TXZ054-065-190900-
Nolan TX-Coke TX-
257 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COKE AND NOLAN
COUNTIES UNTIL 400 AM CDT...

At 257 AM CDT, Doppler radar was tracking a strong thunderstorm near
Silver, or 14 miles north of Robert Lee, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sweetwater, Roscoe, Silver, Maryneal, Champion, The Intersection Of
Highway 70 And Ranch Road 53, Lake Sweetwater, The Intersection Of
Ranch Road 608 And Highway 147 and Camp Boothe Oaks.

This includes Interstate 20 between Mile Markers 230 and 258.

A severe thunderstorm watch remains in effect until 900 AM CDT for
west central Texas.

LAT...LON 3201 10044 3201 10072 3209 10071 3209 10066
      3232 10067 3241 10065 3251 10041 3253 10024
      3253 10016 3252 10016
TIME...MOT...LOC 0757Z 203DEG 20KT 3209 10058

sn
Special weather statement, May 19, 3:59 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service San Angelo TX
359 AM CDT FRI MAY 19 2017

TXZ049-191000-
Fisher TX-
359 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR FISHER COUNTY UNTIL 500 AM CDT...

At 359 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Wastella, or 7 miles north of Roscoe, moving
northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Hamlin, Roby, McCaulley, Sylvester, Longworth, Gannon, Busby and
Capitola.

A severe thunderstorm watch remains in effect until 900 AM CDT for
west central Texas.

LAT...LON 3291 10015 3252 10015 3253 10066 3270 10066
TIME...MOT...LOC 0859Z 238DEG 23KT 3256 10053

sn

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:01 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman, Taylor44 min
May 18, 7:21 PM CDTTornado WarningSJTBrown39 min
May 18, 7:45 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman45 min
May 18, 7:59 PM CDTTornado WarningSJTBrown31 min
May 18, 8:15 PM CDTTornado WarningSJTBrown45 min
May 18, 8:20 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman40 min
May 18, 8:37 PM CDTTornado Warning Tornado observedSJTBrown38 min
May 18, 8:51 PM CDTFlash Flood WarningSJTBrown, Callahan, Coleman5 hr
May 18, 9:11 PM CDTSevere Thunderstorm WarningSJTBrown34 min
May 18, 9:47 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor43 min
May 18, 9:47 PM CDTSevere Thunderstorm WarningSJTBrown, San Saba28 min
May 18, 10:29 PM CDTSevere Thunderstorm WarningSJTRunnels, Taylor46 min
May 18, 11:15 PM CDTSevere Thunderstorm WarningSJTCallahan, Taylor45 min
May 18, 11:34 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Taylor41 min
May 19, 12:15 AM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman60 min
May 19, 12:21 AM CDTSpecial Weather StatementSJTCallahan54 min
May 19, 12:26 AM CDTSevere Thunderstorm WarningSJTCallahan, Taylor49 min
May 19, 1:18 AM CDTSpecial Weather StatementSJTCallahan57 min
May 19, 2:36 AM CDTSpecial Weather StatementSJTFisher54 min
May 19, 2:57 AM CDTSpecial Weather StatementSJTNolan63 min
May 19, 3:20 AM CDTSevere Thunderstorm WarningSJTNolan55 min
May 19, 3:59 AM CDTSpecial Weather StatementSJTFisher61 min
May 19, 4:11 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan49 min
May 19, 4:17 AM CDTAreal Flood AdvisorySJTFisher, Nolan118 min
May 19, 4:58 AM CDTSevere Thunderstorm WarningSJTNolan, Taylor62 min
May 19, 5:03 AM CDTSpecial Weather StatementSJTJones57 min
May 19, 5:47 AM CDTSpecial Weather StatementSJTJones, Shackelford58 min
May 19, 5:49 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor41 min
May 19, 6:16 AM CDTAreal Flood AdvisorySJTJones, Taylor119 min
May 19, 6:22 AM CDTSpecial Weather StatementSJTShackelford53 min
May 19, 6:34 AM CDTSevere Thunderstorm WarningSJTShackelford26 min
May 19, 6:48 AM CDTSevere Thunderstorm WarningSJTThrockmorton42 min
May 19, 7:56 AM CDTSpecial Weather StatementSJTFisher64 min
May 19, 8:04 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan41 min
May 19, 8:44 AM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan, Taylor46 min
May 19, 9:20 AM CDTAreal Flood AdvisorySJTFisher, Jones, Nolan3 hr
May 19, 9:29 AM CDTSevere Thunderstorm WarningSJTFisher, Jones46 min
May 19, 9:35 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan40 min
May 19, 9:40 AM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford50 min
May 19, 10:13 AM CDTSevere Thunderstorm WarningSJTFisher47 min
May 19, 10:21 AM CDTSevere Thunderstorm WarningSJTHaskell, Shackelford, Throckmorton39 min
May 19, 10:46 AM CDTSevere Thunderstorm WarningSJTThrockmorton44 min
May 19, 11:29 AM CDTSpecial Weather StatementSJTHaskell, Jones46 min
May 19, 11:30 AM CDTAreal Flood WarningSJTFisher, Nolan6 hr
May 19, 11:34 AM CDTSpecial Weather StatementSJTSterling41 min
May 19, 11:54 AM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton51 min
May 19, 12:01 PM CDTSevere Thunderstorm WarningSJTCoke, Sterling, Tom Green59 min
May 19, 12:31 PM CDTSevere Thunderstorm WarningSJTThrockmorton44 min
May 19, 12:46 PM CDTSpecial Weather StatementSJTTaylor44 min
May 19, 12:54 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Taylor51 min
May 19, 12:59 PM CDTSpecial Weather StatementSJTCoke31 min
May 19, 1:17 PM CDTTornado Warning Tornado observedSJTJones, Taylor28 min
May 19, 1:32 PM CDTSpecial Weather StatementSJTCoke28 min
May 19, 1:53 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels67 min
May 19, 2:56 PM CDTSpecial Weather StatementSJTTom Green49 min
May 19, 3:01 PM CDTSevere Thunderstorm WarningSJTTom Green44 min
May 19, 3:05 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Taylor55 min
May 19, 3:24 PM CDTTornado WarningSJTRunnels, Taylor36 min
May 19, 3:34 PM CDTSevere Thunderstorm WarningSJTTom Green41 min
May 19, 3:45 PM CDTSevere Thunderstorm WarningSJTTom Green45 min
May 19, 3:55 PM CDTSevere Thunderstorm WarningSJTRunnels50 min
May 19, 4:04 PM CDTTornado Warning Tornado observedSJTRunnels26 min
May 19, 4:10 PM CDTSpecial Weather StatementSJTTaylor50 min
May 19, 4:30 PM CDTSpecial Weather StatementSJTRunnels45 min
May 19, 4:32 PM CDTTornado WarningSJTCallahan, Coleman, Runnels, Taylor28 min
May 19, 4:40 PM CDTSevere Thunderstorm WarningSJTCallahan, Runnels, Taylor36 min
May 19, 4:47 PM CDTSevere Thunderstorm WarningSJTCallahan, Runnels, Taylor12 min
May 19, 4:51 PM CDTSpecial Weather StatementSJTFisher39 min
May 19, 4:53 PM CDTSevere Thunderstorm WarningSJTTom Green52 min
May 19, 4:57 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green48 min
May 19, 4:57 PM CDTTornado WarningSJTCallahan, Coleman, Runnels, Taylor33 min
May 19, 5:02 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels43 min
May 19, 5:07 PM CDTSpecial Weather StatementSJTTaylor38 min
May 19, 5:11 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels49 min
May 19, 5:23 PM CDTTornado WarningSJTColeman, Concho, Runnels37 min
May 19, 5:25 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman50 min
May 19, 5:34 PM CDTSpecial Weather StatementSJTHaskell41 min
May 19, 5:39 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green51 min
May 19, 5:40 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones50 min
May 19, 5:58 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels47 min

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.